PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 109 | 1 | 59-73
Tytuł artykułu

Multiplicity results for a class of fractional boundary value problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the existence of at least three solutions to the following fractional boundary value problem:
⎧ $-d/dt (1/2 _0D_t^{-σ} (u'(t)) + 1/2 _tD_T^{-σ} (u'(t))) - λβ(t)f(u(t)) - μγ(t)g(u(t)) = 0$, a.e. t ∈ [0, T],

⎩ u (0) = u (T) = 0,
where $_0D_t^{-σ}$ and $_tD_T^{-σ}$ are the left and right Riemann-Liouville fractional integrals of order 0 ≤ σ < 1 respectively. The approach is based on a recent three critical points theorem of Ricceri [B. Ricceri, A further refinement of a three critical points theorem, Nonlinear Anal. 74 (2011), 7446-7454].
Słowa kluczowe
Rocznik
Tom
109
Numer
1
Strony
59-73
Opis fizyczny
Daty
wydano
2013
Twórcy
  • Department of Mathematics, Faculty of Sciences, Razi University, 67149 Kermanshah, Iran
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap109-1-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.